# SDR CA070525002

- Difficulty date: May 11, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Pilats PC1245
- Engine: Pwa PT6A67B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bolt
- Part number: MS949034
- Condition: Failed
- Location: Engine
- Part time: 946 hours
- Component: First Stage Red, Pwc, 311276701
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE WAS REMOVED AFTER THE PILOT REPORTED THAT A LOUD BANG AND SHUDDER WAS EXPERIENCED BY THE AIRCRAFT DURING CLIMB IN AUTOPILOT NEAR TAKEOFF POWER APPROXIMATELY 5 MINUTES AFTER TAKEOFF AT 6000 FT.  THE REDUCTION GEARBOX CHIP DETECTOR WAS ILLUMINATED AND THE AIRCRAFT RETURNED BACK TO BASE AT LOW POWER WITH NO OTHER ABNORMALITIES OBSERVED.  ALL GROUND OPERATIONS WERE NORMAL.  THE DATE OF THE INCIDENT WAS MAY 11, 2007.  DURING INVESTIGATION DISMANTLE OF THE POWER SECTION AND FIRST-STAGE REDUCTION CARRIER ASSEMBLY, OF (6) MACHINE HEX BOLTS (IPC P/N 3038338, CH. 72-11-00, FIGURE 4, ITEM 200, P/N MS9490-34) WAS FOUND WITHOUT THE BOLT HEAD ATTACHED.  NOTE THAT THE CARRIER HEX BOLTS SECURE THE FIRST-STAGE CARR
